SciELO - Scientific Electronic Library Online

 
vol.36 número3Error analysis of a least squares pseudo-derivative moving least squares methodHyperstability of cubic functional equation in ultrametric spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

BOUCHELAGHEM, Faycal; ARDJOUNI, Abdelouaheb  y  DJOUDI, Ahcene. Existence of positive periodic solutions for delay dynamic equations. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.3, pp.449-460. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172017000300449.

In this article we study the existence of positive periodic solutions for a dynamic equations on time scales. The main tool employed here is the Schauder's fixed point theorem. The results obtained here extend the work of Olach (12). Two examples are also given to illustrate this work.

Palabras clave : Positive periodic solutions; Schauder's fixed point theorem; dynamic equations; time scales..

        · texto en Inglés     · Inglés ( pdf )